# SDR GLBA2012033002

- Difficulty date: March 30, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 32,517 hours, 39,644 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND 5 TO 7 CRACKS RADIATING FROM THE CENTER LIGHTNING HOLE ON THE STAB REAR SPAR CENTER WEB, 2.5 INCHES IN LENGTH.   REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-55-009.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.  MAJOR REPAIR
